Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Baranov, Anton Belov, Yurii and Borichev, Alexander 2015. Spectral synthesis in de Branges spaces. Geometric and Functional Analysis, Vol. 25, Issue. 2, p. 417.

    Baranov, A. Dumont, A. Hartmann, A. and Kellay, K. 2015. Sampling, interpolation and Riesz bases in small Fock spaces. Journal de Mathématiques Pures et Appliquées, Vol. 103, Issue. 6, p. 1358.

    Mengestie, Tesfa 2015. Volterra Type Integral Operators and Composition Operators on Model Spaces. Journal of Function Spaces, Vol. 2015, p. 1.

    Marzo, Jordi Nitzan, Shahaf and Olsen, Jan-Fredrik 2012. Sampling and interpolation in de Branges spaces with doubling phase. Journal d'Analyse Mathématique, Vol. 117, Issue. 1, p. 365.

  • Journal of the Institute of Mathematics of Jussieu, Volume 9, Issue 3
  • July 2010, pp. 449-461

Riesz bases of reproducing kernels in Fock-type spaces

  • Alexander Borichev (a1) and Yurii Lyubarskii (a2)
  • DOI:
  • Published online: 01 July 2009

In a scale of Fock spaces with radial weights ϕ we study the existence of Riesz bases of (normalized) reproducing kernels. We prove that these spaces possess such bases if and only if ϕ(x) grows at most like (log x)2.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1.A. Borichev , R. Dhuez and K. Kellay , Sampling and interpolation in large Bergman and Fock spaces, J. Funct. Analysis 242(2) (2007), 563606.

2.F. Holland and R. Rochberg , Bergman kernel asymptotics for generalized Fock spaces, J. Analysis Math. 83 (2001), 207242.

3.K. Isaev and R. Yulmukhametov , The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains, Izv. Math. 71 (2007), 6990.

5.Yu. Lyubarskii and E. Malinnikova , On approximation of subharmonic functions, J. Analysis Math. 83 (2001), 121149.

6.Yu. Lyubarskii and K. Seip , Sampling and interpolation of entire functions and exponential systems in convex domains, Ark. Mat. 32 (1994), 157193.

7.N. Nikolski , Treatise on the shift operator (Springer, 1986).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *